# SDR P5CA2017092900345

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 11,570 hours, 2,805 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Rod
- Part number: A275816
- Part serial: 11865A
- Condition: Damaged
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE LT FAN COWL SUPPORT ROD DAMAGED.    REPLACED  SUPPORT AND CONDITION CHECK NORMAL.
